# SDR R61A201803170333

- Difficulty date: March 6, 2018
- Submitted: March 17, 2018
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 27,607 hours, 21,517 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: PN17086668403
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED WASTE SERVICE DOOR REF AMM 53-03-60.
